By Topic

Comment on "Computing the shortest network under a fixed topology

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Zachariasen, M. ; Dept. of Comput. Sci., Copenhagen Univ.

A linear programming formulation was given for the problem of computing a shortest network under a fixed topology (under the lambda-metric). We point out a nontrivial error in this paper and give a correct and simpler linear programming formulation. We also show that the result can be generalized to any distance function given by a Minkowski unit circle that is a centrally symmetric polygon

Published in:

Computers, IEEE Transactions on  (Volume:55 ,  Issue: 6 )